Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

September 8, 2012Atlantic County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 8, 2012, 7:09 PM EDT for Atlantic County, Ocean County, New Jersey. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2012, 7:09 PM EDT (23:09 UTC)
Expired
Sep 8, 2012, 7:45 PM EDT
In force
36 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 7:10 PM EDTMARINE TSTM WIND 43Somers Point, NJ
Sep 8, 7:30 PM EDTMARINE TSTM WIND 48Tuckerton, NJ
Sep 8, 7:35 PM EDTMARINE TSTM WIND 45Harvey Cedars, NJ
Sep 8, 7:39 PM EDTMARINE TSTM WIND 49Barnegat, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS81 KPHI 082309
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
709 PM EDT SAT SEP 8 2012

NJZ013-014-020-022-024>027-082345-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
709 PM EDT SAT SEP 8 2012

...THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE 
MAY...MONMOUTH AND OCEAN COUNTIES...

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH WIND GUSTS UP TO 45 MPH SCATTERED ALONG A LINE 
FROM ABOUT 10 MILES NORTH OF TOMS RIVER TO ABOUT 25 MILES NORTHWEST 
OF ATLANTIC CITY TO 5 MILES SOUTH OF OCEAN CITY...MOVING EAST AT 35 
MPH. SCATTERED STORMS WILL BE NEAR WADING RIVER...WARREN 
GROVE...TOMS RIVER...AND PORT REPUBLIC AROUND 715 PM...NEW 
GRETNA...BROOKVILLE...VENTNOR CITY...AND SEASIDE PARK AROUND 720 
PM...AND BASS RIVER STATE FOREST AND WARETOWN AROUND 725 PM.

LAT...LON 3975 7409 3941 7434 3935 7441 3930 7454
      3918 7467 3925 7468 3929 7464 3931 7468
      3970 7471 4020 7415 4015 7401

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 8, 6:17 PM EDT, 52 minutes earlier.

Area forecast discussion, Sep 8, 6:17 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT SAT SEP 8 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE OFFSHORE THIS EVENING. HIGH PRESSURE
IS EXPECTED TO BUILD ACROSS THE AREA STARTING ON MONDAY AND REMAIN
ACROSS THE AREA THROUGH AT LEAST THURSDAY. A WEAK FRONTAL BOUNDARY
MAY CROSS THE AREA LATE IN THE WEEK OR NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE COLD FRONT HAS MOVED THROUGH PENNSYLVANIA AND AS OF 6PM IS
DRAPED ACROSS NEW YORK CITY EXTENDING SOUTHWESTWARD THROUGH NEW
JERSEY INTO DELAWARE. THE FRONT WILL CONTINUE TO PUSH EASTWARD
OVER THE NEXT SEVERAL HOURS AND MOVE OFFSHORE BY MIDNIGHT, TAKING
THE THUNDERSTORMS WITH IT. SHOWERS CONTINUE TO DEVELOP BEHIND THE
FRONT BUT ARE LIGHTER IN NATURE AND WILL GRADUALLY PUSH EAST
BEHIND THE FRONT, CLEARING FROM WEST TO EAST AND ENDING BY 6AM
EVERYWHERE.

MODELS SHOW A DECENT AMOUNT OF COLD AIR ADVECTION TAKING PLACE
BEHIND THE FRONT WHICH WILL KEEP OVERNIGHT LOWS RATHER BRISK.
THOUGHT THE METMOS WAS A BIT TOO WARM SO EDGED CLOSER TO THE
MAVMOS AS TEMPERATURES WILL BE IN THE MID-50S IN THE BURBS AND
LOW-60S ACROSS THE METRO AREA.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
MID-LEVEL TROUGH IS STILL NEAR THE REGION AND EVEN WITH A WESTERLY
SURFACE FLOW WE COULD SEE A FEW SHOWERS, OROGRAPHICALLY ENHANCED,
FIRE UP DURING THE AFTERNOON HOURS TOMORROW. MAINTAINED THE SLIGHT
CHANCE SINCE THERE WILL BE VERY LITTLE MOISTURE TO WORK WITH ACROSS
OUR NORTHWEST ZONES.

TEMPERATURE-WISE, BELOW NORMAL EXPECTED WITH HIGHS IN THE MID TO
UPPER 70S. WITH DEWPOINTS IN THE LOW-50S IT WILL BE A VERY PLEASANT
DAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
MUCH OF THE LONG TERM FORECAST IS RATHER QUIET AS HIGH PRESSURE
BUILDS IN BEHIND THE FRONTAL SYSTEM THAT IS AFFECTING THE AREA
TODAY, AND REMAINS IN CONTROL OF THE WEATHER THROUGH AT LEAST
THURSDAY. MUCH DRIER AIR WILL FILTER INTO THE AREA FOR MUCH OF THE
UPCOMING WEEK, KEEPING THE FORECAST DRY. THE ONLY EXCEPTION IS WHEN
A FRONTAL BOUNDARY MAY ENTER THE AREA LATE NEXT WEEK OR NEXT
WEEKEND; THEREFORE WE HAVE A CHANCE/SLIGHT CHANCE OF SHOWERS AND/OR
THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. EARLY IN THE
EXTENDED PERIOD, TEMPERATURES ARE EXPECTED TO RETURN CLOSER TO
NORMAL AS THICKNESSES DROP ACROSS THE FORECAST AREA AS TROUGHING
DEVELOPS ALOFT ACROSS THE EAST. HOWEVER, BY WEDNESDAY AND INTO THE
LATTER PART OF THE WEEK AND INTO THE WEEKEND, RIDGING ALOFT BUILDS
BACK ACROSS THE AREA AND THICKNESSES INCREASE ONCE AGAIN, PUSHING
TEMPERATURES BACK ABOVE NORMAL.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE COLD FRONT HAS PUSHED THROUGH MOST OF THE TAF SITES THIS
EVENING AND WILL APPROACH AND MOVE THROUGH KMIV AND KACY OVER THE
NEXT FEW HOURS WITH THE FRONT PUSHING FULLY OFFSHORE BY AROUND
04Z. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD
ALONG THE FRONT WITH ONLY SOME STRATIFORM SHOWERS, WITH POSSIBLE MVFR
CEILINGS AND VISIBILITIES, LINGERING BEHIND THE FRONT. SHOWERS
WILL CLEAR FROM WEST TO EAST AND SHOULD CLEAR OUT OF THE TAF SITES
AROUND MIDNIGHT OR 1AM.

THE WEST WINDS WILL HELP TO SCOUR OUT ANY LOWER CIGS/VSBYS AND WE
REBOUND NICELY TO VFR. WE WILL REMAIN VFR THROUGH THE REMAINDER OF
THE TAF CYCLE UNDER A WEST WIND.

OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR. GUSTY WINDS POSSIBLE
MONDAY AFTERNOON.

&&

.MARINE...
SCA STILL IN AFFECT FOR ALL OUR MARINE ZONES. THE BAY STILL HAS AN
ENDING TIME OF MIDNIGHT WHILE WE CONTINUE TO LEAVE THE OCEAN FRONT
UP THROUGH TOMORROW EVENING...THIS IS MAINLY FOR ELEVATED SEAS DUE
TO THE LONGER FETCH AND ENERGY GENERATED BY LESLIE.

COLD FRONT WILL CONTINUE TO PROGRESS THROUGH OUR WATERS AND PASS
OFFSHORE BY LATE TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS AHEAD
OF THE COLD FRONT, SOME WITH VERY GUSTY WINDS, WILL SWEEP THROUGH BY LATE
TONIGHT.  WINDS WILL BEGIN TO TURN MORE NORTHWESTERLY BEHIND THE
FRONT AND AFTER THE INITIAL PUSH OF COOLER AIR, THE GUSTS WILL DROP
OFF AND SUSTAINED WINDS WILL SLACKEN TO AROUND 15 KNOTS BY SUNDAY
MORNING. SEAS WILL AGAIN, AS WAS STATED ABOVE, REMAIN ELEVATED
RUNNING AROUND 5 TO 6 FEET THROUGHOUT THE PERIOD.

OUTLOOK...
HIGH PRESSURE BUILDS ACROSS THE WATERS FOR MUCH OF THE UPCOMING
WEEK. THE PRESSURE GRADIENT BETWEEN THE HIGH AND TROPICAL STORM
LESLIE WILL BE TIGHT AT THE BEGINNING OF THE PERIOD, SO WINDS MAY BE
CLOSE TO SMALL CRAFT ADVISORY SUNDAY NIGHT THROUGH MONDAY NIGHT.
SEAS WILL ALSO BE QUITE HIGH AS WE WILL CONTINUE TO GET SWELL FROM
LESLIE AT LEAST THROUGH TUESDAY. AFTER THIS, WINDS AND WAVES SHOULD
BOTH DIMINISH AS THE HIGH CENTERS ITSELF ACROSS THE WATERS THROUGH
WEDNESDAY
AND THURSDAY.

&&

.RIP CURRENTS...
WE MAINTAIN THE HIGH RIP CURRENT RISK ACROSS OUR COASTAL AREAS DUE
TO THE AMOUNT OF ENERGY THE SWELLS FROM LESLIE CONTINUE TO GENERATE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR NJZ014-
     024>026.
DE...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DEZ004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ430-431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...HEAVENER/MEOLA
SHORT TERM...HEAVENER
LONG TERM...ROBERTSON
AVIATION...HEAVENER/ROBERTSON/MEOLA
MARINE...HEAVENER/ROBERTSON
RIP CURRENTS...
Hazardous weather outlook, Sep 8, 5:59 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
559 PM EDT SAT SEP 8 2012

NJZ001-007>010-PAZ054-055-060>062-067>071-092200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
559 PM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-092200-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
559 PM EDT SAT SEP 8 2012

...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-092200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
559 PM EDT SAT SEP 8 2012

...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-092200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
559 PM EDT SAT SEP 8 2012

...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Sep 8, 5:30 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT SAT SEP 8 2012

NJZ010-012>022-026-027-PAZ069-071-082300-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SALEM NJ-
SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
530 PM EDT SAT SEP 8 2012

...THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT ATLANTIC...BUCKS...
BURLINGTON...CAMDEN...CUMBERLAND...GLOUCESTER...MERCER...MIDDLESEX...
MONMOUTH...OCEAN...PHILADELPHIA...SALEM AND SOMERSET COUNTIES...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH GUSTY WINDS SCATTERED ALONG A LINE EXTENDING FROM
ABOUT 5 MILES NORTHEAST OF NEW BRUNSWICK TO ABOUT 10 MILES SOUTH OF
TRENTON TO ABOUT 15 MILES NORTHEAST OF WILMINGTON...MOVING SOUTHEAST
AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR PERTH AMBOY AND VOORHEES
AROUND 545 PM...UNION BEACH AND NORTH MIDDLETOWN AROUND 600 PM...
RUMSON AND LEONARDO AROUND 615 PM...SEA BRIGHT AND WEYMOUTH AROUND
630 PM...AND WARREN GROVE AND PENN STATE FOREST AROUND 645 PM.

WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4029 7397 4003 7404 3999 7409 4000 7410
      3996 7410 3983 7423 3929 7493 3960 7556
      4015 7488 4063 7442 4061 7442 4062 7431
      4057 7420 4054 7424 4047 7425 4043 7400
      4048 7402 4045 7398

MPD
Local storm report, Sep 8, 5:48 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
09/08/2012  M53 MPH          BERKS              PA   ASOS

            53 MPH WIND GUST AT READING AIRPORT.

0305 PM     TSTM WND DMG     READING                 40.33N  75.93W
09/08/2012                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN IN READING.

0320 PM     TSTM WND DMG     BLANDON                 40.44N  75.89W
09/08/2012                   BERKS              PA   TRAINED SPOTTER

            TREES DOWN IN BLANDON.

0341 PM     TSTM WND DMG     UPPER SAUCON TWP        40.54N  75.42W
09/08/2012                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHEASTERN
            LEHIGH COUNTY... INCLUDING IN UPPER SAUCON TWP... UPPER
            MILFORD TWP... AND IN COOPERSBURG. SOME TREES DOWN ONTO
            HOUSES.

0348 PM     TSTM WND DMG     COOPERSBURG             40.51N  75.39W
09/08/2012                   LEHIGH             PA   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN IN COOPERSBURG.

0350 PM     TSTM WND DMG     SPRINGTOWN              40.56N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
            HILLTOP ROAD.

0358 PM     TSTM WND DMG     PERKASIE                40.37N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
            INJURIES REPORTED.

0428 PM     TSTM WND DMG     NEWTON                  41.05N  74.75W
09/08/2012                   SUSSEX             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN NEWTON.

0430 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
09/08/2012  E60 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 55 TO 60 MPH.

0431 PM     TSTM WND GST     ANDOVER                 40.99N  74.74W
09/08/2012  E50 MPH          SUSSEX             NJ   PUBLIC

0453 PM     TSTM WND DMG     PARSIPPANY              40.86N  74.43W
09/08/2012                   MORRIS             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN PARSIPPANY.

0525 PM     TSTM WND DMG     PRESTON                 38.71N  75.91W
09/08/2012                   CAROLINE           MD   911 CALL CENTER

            ROOF DAMAGE TO A BUILDING ALONG PAYNE ROAD IN PRESTON.

&&

EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200734 PHI1200729
PHI1200730 PHI1200731 PHI1200732 PHI1200733 PHI1200736 PHI1200735
PHI1200737

KLINE
Special weather statement, Sep 8, 6:17 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT SAT SEP 8 2012

DEZ002>004-NJZ016-017-021>025-082315-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-SALEM NJ-
617 PM EDT SAT SEP 8 2012

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY...
CUMBERLAND...GLOUCESTER...KENT...SALEM AND SUSSEX COUNTIES...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ABOUT 10 MILES
NORTH OF BRIDGETON TO ABOUT 15 MILES SOUTHEAST OF DOVER TO ABOUT 25
MILES SOUTHWEST OF GEORGETOWN...MOVING EAST AT 35 MPH. THE
THUNDERSTORMS WILL BE NEAR FORTESQUE AROUND 615 PM...MALAGA...SOUTH
VINELAND AROUND 630 PM...WEYMOUTH...BRICKSBORO AROUND 645
PM...NORTHFIELD...POMONA AROUND 700 PM...PLEASANTVILLE AND ABSECON
AROUND 715 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3846 7570 3854 7571 3906 7539 3900 7532
      3886 7523 3879 7511 3911 7490 3917 7491
      3921 7504 3918 7515 3929 7526 3931 7533
      3963 7526 3945 7431 3935 7441 3925 7460
      3899 7478 3892 7497 3871 7506 3844 7505

MPD
Local storm report, Sep 8, 6:18 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
09/08/2012  M53 MPH          BERKS              PA   ASOS

            53 MPH WIND GUST AT READING AIRPORT.

0305 PM     TSTM WND DMG     READING                 40.33N  75.93W
09/08/2012                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN IN READING.

0320 PM     TSTM WND DMG     BLANDON                 40.44N  75.89W
09/08/2012                   BERKS              PA   TRAINED SPOTTER

            TREES DOWN IN BLANDON.

0341 PM     TSTM WND DMG     UPPER SAUCON TWP        40.54N  75.42W
09/08/2012                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHEASTERN
            LEHIGH COUNTY... INCLUDING IN UPPER SAUCON TWP... UPPER
            MILFORD TWP... AND IN COOPERSBURG. SOME TREES DOWN ONTO
            HOUSES.

0348 PM     TSTM WND DMG     COOPERSBURG             40.51N  75.39W
09/08/2012                   LEHIGH             PA   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN IN COOPERSBURG.

0350 PM     TSTM WND DMG     SPRINGTOWN              40.56N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
            HILLTOP ROAD.

0358 PM     TSTM WND DMG     PERKASIE                40.37N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
            INJURIES REPORTED.

0428 PM     TSTM WND DMG     NEWTON                  41.05N  74.75W
09/08/2012                   SUSSEX             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN NEWTON.

0430 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
09/08/2012  E60 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 55 TO 60 MPH.

0431 PM     TSTM WND GST     ANDOVER                 40.99N  74.74W
09/08/2012  E50 MPH          SUSSEX             NJ   PUBLIC

0453 PM     TSTM WND DMG     PARSIPPANY              40.86N  74.43W
09/08/2012                   MORRIS             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN PARSIPPANY.

0525 PM     TSTM WND DMG     PRESTON                 38.71N  75.91W
09/08/2012                   CAROLINE           MD   911 CALL CENTER

            ROOF DAMAGE TO A BUILDING ALONG PAYNE ROAD IN PRESTON.

0533 PM     TSTM WND DMG     SMYRNA                  39.30N  75.61W
09/08/2012                   KENT               DE   PUBLIC

            TREES DOWN

0538 PM     TSTM WND DMG     FELTON                  39.01N  75.58W
09/08/2012                   KENT               DE   PUBLIC

            LARGE TREE LIMBS DOWN IN FELTON.

0543 PM     TSTM WND DMG     DOVER                   39.16N  75.52W
09/08/2012                   KENT               DE   PUBLIC

            TREES DOWN

0550 PM     TSTM WND GST     DOVER AFB               39.13N  75.47W
09/08/2012  M55 MPH          KENT               DE   ASOS

            55 MPH WIND GUST AT DOVER AFB.

&&

EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200734 PHI1200729
PHI1200730 PHI1200731 PHI1200732 PHI1200733 PHI1200736 PHI1200735
PHI1200737 PHI1200738 PHI1200741 PHI1200739 PHI1200740

KLINE/ROBERTSON
Local storm report, Sep 8, 6:44 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
09/08/2012  M53 MPH          BERKS              PA   ASOS

            53 MPH WIND GUST AT READING AIRPORT.

0305 PM     TSTM WND DMG     READING                 40.33N  75.93W
09/08/2012                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN IN READING.

0320 PM     TSTM WND DMG     BLANDON                 40.44N  75.89W
09/08/2012                   BERKS              PA   TRAINED SPOTTER

            TREES DOWN IN BLANDON.

0341 PM     TSTM WND DMG     UPPER SAUCON TWP        40.54N  75.42W
09/08/2012                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHEASTERN
            LEHIGH COUNTY... INCLUDING IN UPPER SAUCON TWP... UPPER
            MILFORD TWP... AND IN COOPERSBURG. SOME TREES DOWN ONTO
            HOUSES.

0348 PM     TSTM WND DMG     COOPERSBURG             40.51N  75.39W
09/08/2012                   LEHIGH             PA   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN IN COOPERSBURG.

0350 PM     TSTM WND DMG     SPRINGTOWN              40.56N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
            HILLTOP ROAD.

0358 PM     TSTM WND DMG     PERKASIE                40.37N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
            INJURIES REPORTED.

0417 PM     TSTM WND DMG     CLINTON                 40.64N  74.91W
09/08/2012                   HUNTERDON          NJ   PUBLIC

            LARGE TREE LIMBS AND WIRES DOWN ACROSS EAST MAIN STREET
            IN CLINTON. ROAD CLOSED AND A TRANSFORMER KNOCKED OUT.

0428 PM     TSTM WND DMG     NEWTON                  41.05N  74.75W
09/08/2012                   SUSSEX             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN NEWTON.

0430 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
09/08/2012  E60 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 55 TO 60 MPH.

0431 PM     TSTM WND GST     ANDOVER                 40.99N  74.74W
09/08/2012  E50 MPH          SUSSEX             NJ   PUBLIC

0453 PM     TSTM WND DMG     PARSIPPANY              40.86N  74.43W
09/08/2012                   MORRIS             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN PARSIPPANY.

0525 PM     TSTM WND DMG     PRESTON                 38.71N  75.91W
09/08/2012                   CAROLINE           MD   911 CALL CENTER

            ROOF DAMAGE TO A BUILDING ALONG PAYNE ROAD IN PRESTON.

0533 PM     TSTM WND DMG     SMYRNA                  39.30N  75.61W
09/08/2012                   KENT               DE   PUBLIC

            TREES DOWN

0538 PM     TSTM WND DMG     FELTON                  39.01N  75.58W
09/08/2012                   KENT               DE   PUBLIC

            LARGE TREE LIMBS DOWN IN FELTON.

0543 PM     TSTM WND DMG     DOVER                   39.16N  75.52W
09/08/2012                   KENT               DE   PUBLIC

            TREES DOWN

0550 PM     TSTM WND GST     DOVER AFB               39.13N  75.47W
09/08/2012  M55 MPH          KENT               DE   ASOS

            55 MPH WIND GUST AT DOVER AFB.

0606 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
09/08/2012  M56 MPH          ANZ430             NJ   NOS PLATFORM

0624 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
09/08/2012  M46 MPH          ANZ431             DE   NDBC BUOY

&&

EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200734 PHI1200729
PHI1200730 PHI1200731 PHI1200743 PHI1200732 PHI1200733 PHI1200736
PHI1200735 PHI1200737 PHI1200738 PHI1200741 PHI1200739 PHI1200740
PHI1200744 PHI1200742

KLINE/ROBERTSON
Special weather statement, Sep 8, 7:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
709 PM EDT SAT SEP 8 2012

NJZ013-014-020-022-024>027-082345-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
709 PM EDT SAT SEP 8 2012

...THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE
MAY...MONMOUTH AND OCEAN COUNTIES...

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH WIND GUSTS UP TO 45 MPH SCATTERED ALONG A LINE
FROM ABOUT 10 MILES NORTH OF TOMS RIVER TO ABOUT 25 MILES NORTHWEST
OF ATLANTIC CITY TO 5 MILES SOUTH OF OCEAN CITY...MOVING EAST AT 35
MPH. SCATTERED STORMS WILL BE NEAR WADING RIVER...WARREN
GROVE...TOMS RIVER...AND PORT REPUBLIC AROUND 715 PM...NEW
GRETNA...BROOKVILLE...VENTNOR CITY...AND SEASIDE PARK AROUND 720
PM...AND BASS RIVER STATE FOREST AND WARETOWN AROUND 725 PM.

LAT...LON 3975 7409 3941 7434 3935 7441 3930 7454
      3918 7467 3925 7468 3929 7464 3931 7468
      3970 7471 4020 7415 4015 7401

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:15 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean23 hr
Sep 8, 8:31 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester82 min
Sep 8, 9:31 AM EDTSpecial Weather StatementPHIMonmouth59 min
Sep 8, 10:17 AM EDTSpecial Weather StatementPHIMonmouth43 min
Sep 8, 3:45 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Sussex, Warren60 min
Sep 8, 4:07 PM EDTSpecial Weather StatementPHICamden, Gloucester, Mercer, Middlesex, Morris, Salem and 1 more83 min
Sep 8, 4:29 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more61 min
Sep 8, 5:30 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more90 min
Sep 8, 5:47 PM EDTSpecial Marine WarningPHI58 min
Sep 8, 6:17 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland58 min
Sep 8, 6:25 PM EDTSpecial Marine WarningPHI110 min
Sep 8, 7:16 PM EDTSpecial Marine WarningPHI89 min
Sep 8, 7:43 PM EDTSpecial Marine WarningPHI57 min
Sep 8, 7:51 PM EDTSpecial Weather StatementPHIOcean54 min
Sep 8, 2:40 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton65 min
Sep 8, 2:52 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe53 min
Sep 8, 5:22 PM EDTSevere Thunderstorm WarningPHIKent, New Castle53 min
Sep 8, 4:30 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot60 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.